# SDR ABXA20131001585

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73214
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN COMMON TO RT LOWER HORSE COLLAR PANEL 314CRX IS CRACKED AT APPROX STA 1746.  R & R SKIN SECTION 148T7321-4 IAW SRM 51-40-02 PAR 4 PG 2.  REAR SDR INFORMATION: CRACKED PN 148T7321-4.  PARTNAME SKIN PANEL-STAB FAIRING EXACT FS/BS LOCATION ON ACFT FROM 1746 TO 1809 EXACT STR/WS LOCATION ON A/C FROM 21R TO 22R.  ACFT WAS GROUNDED.
